# SDR ASAA0310177

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 6547966507
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 1 ENGINE COWL ANGLE AT NACELLE STATON 94.60-104.60 CHAFED.  REMOVED AND REPLACED ANGLE IAW SRM.  (M)
